# SDR DALA2021020300654

- Difficulty date: February 1, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 76,606 hours, 24,215 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECITON MAINTENANCE FOUND OUTER WING RHS UPPER SKIN & DRAG FITTINGS WITH CORROSION AND TOOL MARKS AT HOLES 1-9 & 11-18. (LP 1720376)
